MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT XPS?; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210S-GZ0
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the brake pedal remains activated, it appears that the contact is damaged.
 
Additional Manufacturer Narrative
This report is being submitted to correct the describe event or problem field (b5) in section b, adverse event/product problem, and the report source and report source (other) fields (g2) in section g, all manufacturers.
 
Event or Problem Description
It was reported that during preparation prior to procedure, the coagulation pedal remained activated, it appears that the contact is damaged.The procedure was completed using the same generator with a different foot switch with no patient complications.
 
Additional Manufacturer Narrative
Correction: block e2 health professional.Block e3 occupation.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description

Brand Name
GREENLIGHT XPS?
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22308263
Report Number2124215-2025-41076
Device Sequence Number15434974
Product Code GEX
UDI-Device Identifier08714729979173
UDI-Public(01)08714729979173(10)XPS61051
Combination Product (Y/N)N
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210S-GZ0
Device Catalogue Number0010-0210S-GZ0
Device Lot NumberXPS61051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/03/2025
09/19/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/30/2025
10/15/2025
Date Device Manufactured11/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown